Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

8 year old with stomach ache and cramps. Feeling lethargic after taking movicol. Treatment?

Hi there, hope you are well. My eight year old daughter has been complaining about a stomach ache and cramps in her stomach for a week now. She has no fever , no headache and there hasn t been any vomiting . We took her to the hospital and the doctor there gave us Merbentyl and said it should stop the cramps...... it hasn t. We then took her back again and another doctor told us that she has loads of poo stuck in her stomach and has to release.... they then gave us Movicol. She is extremely lethargic and just wants to sleep all day... everyday! Can anyone help please?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

Constipation can cause both stomach ache, cramps and lethargy. Did Movicol help your daughter?

You should lay more stress on your daughter's nutrition so that she has a high fibre diet which shall prevent her from getting constipated. You may like to have look at this site for more details on high fiber diet.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor